MathSciNet Relay Station
MathSciNet bibliographic data
MR1974636 32A35 (32A22 32A26 32A40 32T25)
Cho, Hong Rae Estimates on the mean growth of $H^p$ functions in convex domains of finite type. Proc. Amer. Math. Soc. 131 (2003), no. 8, 2393–2398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement